Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized dimension distortion under planar Sobolev homeomorphisms


Authors: Pekka Koskela, Aleksandra Zapadinskaya and Thomas Zürcher
Journal: Proc. Amer. Math. Soc. 137 (2009), 3815-3821
MSC (2000): Primary 30C65
Published electronically: June 9, 2009
MathSciNet review: 2529891
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove essentially sharp dimension distortion estimates for planar Sobolev-Orlicz homeomorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C65

Retrieve articles in all journals with MSC (2000): 30C65


Additional Information

Pekka Koskela
Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35, FIN-40014 Jyväskylä, Finland
Email: pkoskela@maths.jyu.fi

Aleksandra Zapadinskaya
Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35, FIN-40014 Jyväskylä, Finland
Email: alzapadi@cc.jyu.fi

Thomas Zürcher
Affiliation: Mathematical Institute, University of Bern, Sidlerstrasse 5, CH-3012 Bern, Switzerland
Address at time of publication: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35, FIN-40014 Jyväskylä, Finland
Email: thomas.zuercher@math.unibe.ch, thomas.t.zurcher@jyu.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09948-1
PII: S 0002-9939(09)09948-1
Received by editor(s): October 17, 2008
Received by editor(s) in revised form: February 26, 2009
Published electronically: June 9, 2009
Additional Notes: The first author was supported partially by the Academy of Finland, grant No. 120972
The second author was supported partially by the Academy of Finland, grant No. 120972
The third author was supported by the Swiss National Science Foundation and GALA
Communicated by: Mario Bonk
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia